# SDR AALA201511309005

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 50,450 hours, 18,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Case
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D EMER PATH LIGHTING CASE CRACKED.  REPLACED CASING & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW CMM 25-28-72.
